Implant is a sub dermal hormonal contraceptive
method and used for 3 yrs. It can cause prolonged amenorrhea and other health effects even after discontinuation or removing the implant. Dark brown spotting
may be due to hormonal imbalance.
But, first of all, we need to rule out pregnancy at the earliest by doing blood test
for HCG or simply home pregnancy test. As per your LMP, you ovulated around 15th-17th Jan in case of 28-30 day cycle. There is high chance of being pregnant as you involved in unprotected sex on that time.
In exclusion of pregnancy, you need to do a USG lower abdomen, some hormone test, thyroid profile etc to rule out other underlying pathology. Consult with your gynecologist to take suggestive measures after physical examination.
Take some anti spasmodic for cramp and multivitamin
& iron supplements
. Avoid stress/ anxiety, take healthy diet with avoidance of spicy/ fatty food stuffs, control body wt by regular physical exercise, drink plenty of water & eat more vegetables and need adequate rest.
If you need further consultation with me,then you can visit http://www.healthcaremagic.com/doctors/dr-soumen-patra/63326.
Take care yourself.